Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Mathematical Groups

A. L. H.
Science
New Series, Vol. 181, No. 4095 (Jul. 13, 1973), pp. 146-147
Stable URL: http://www.jstor.org/stable/1736851
Page Count: 2
  • More info
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147